# SDR VNAA202104271111

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 43,022 hours, 32,740 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 2732
- Condition: Unserviceable
- Location: Nr 1
- Part time: 4,134 hours, 3,673 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER/STAB FAULT MESSAGE AND FLAPS/SLATS OVERSPEED MESSAGE ON TAKE-OFF. OVERSPEED CLACKER BEGAN GOING OFF AFTER THE ZERO POSITION WAS SUPPOSEDLY REACHED AND CREW MADE THE DECISION TO DIVERT /  INTERROGATED THE MDC AND FOUND B1 CODE 008026. REMOVED AND REPLACED SSCU1 IAW AMM 27-61-05-000/400-801. OPS CHECK GOOD. PERFORMED FUNCTIONAL CHECK OF OVERSPEED WARNING SYSTEM IAW AMM 34-13-01-720-802, DUE TO CLACKER GOING OFF AT 228 KNOTS WITH FLAPS AND SLATS AT ZERO. OPS CHECK GOOD."
